Accessibility navigation


A jackknife variance estimator for unequal probability sampling

Berger, Y.G. and Skinner, C.J. (2005) A jackknife variance estimator for unequal probability sampling. Journal of the Royal Statistical Society, Series B 6 (1). pp. 79-89. ISSN 1369-7412

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1111/j.1467-9868.2005.00489.x

Abstract/Summary

The jackknife method is often used for variance estimation in sample surveys but has only been developed for a limited class of sampling designs.We propose a jackknife variance estimator which is defined for any without-replacement unequal probability sampling design. We demonstrate design consistency of this estimator for a broad class of point estimators. A Monte Carlo study shows how the proposed estimator may improve on existing estimators.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics > Applied Statistics
ID Code:9489
Uncontrolled Keywords:inclusion probabilities, linearization, pseudovalues, smooth function of means, stratification

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation